Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 56, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 27, 2004, 6:22 PM CDT for Cass County, Missouri. It was in force for 53 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2004, 6:22 PM CDT (23:22 UTC)
- Expired
- May 27, 2004, 7:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 25 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:23 PM CDT | HAIL 1 | Belton, MO | |
| May 27, 6:23 PM CDT | HAIL 1 | Belton, MO | |
| May 27, 6:30 PM CDT | HAIL 1 | Raymore, MO | |
| May 27, 6:30 PM CDT | HAIL 1 | Raymore, MO | |
| May 27, 6:45 PM CDT | TSTM WND DMG | 4 S Belton, MO | SIDING DAMAGED ON HOUSE...LARGE TREE LIMBS DOWN...LARGE SATELLITE DISH MANGLED...2 BY 4 SUPPORTING BIRD HOUSE SNAPPED...BETWEEN 210 AND 211 BLOCK OF HIGHWAY Y. |
| May 27, 6:45 PM CDT | TSTM WND DMG | 4 S Belton, MO | SIDING DAMAGED ON HOUSE...LARGE TREE LIMBS DOWN...LARGE SATELLITE DISH MANGLED...2 BY 4 SUPPORTING BIRD HOUSE SNAPPED...BETWEEN 210 AND 211 BLOCK OF HIGHWAY Y. |
| May 27, 7:02 PM CDT | HAIL 0.88 | Peculiar, MO | |
| May 27, 7:02 PM CDT | HAIL 0.88 | Peculiar, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -497 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WUUS53 KEAX 272322
SVREAX
MOC037-280015-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 PM CDT THU MAY 27 2004
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 715 PM CDT
* AT 621 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED
NEAR BELTON...OR ABOUT 15 MILES EAST OF OLATHE...AND MOVING
SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RAYMORE BY 645 PM CDT.
PECULIAR BY 700 PM CDT.
HARRISONVILLE BY 715 PM CDT.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.
LAT...LON 3848 9435 3848 9461 3883 9460 3883 9460
3882 9413 3866 9414 3858 9413 3856 9408
3845 9408 3845 9408 3844 9421
$$
PCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:31 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 27, 3:31 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 331 PM CDT THU MAY 27 2004 .DISCUSSION... FOR THE REMAINDER OF THE LATE AFTERNOON AND OVERNIGHT HOURS...A SHORT WAVE MOVING THROUGH NEBRASKA AND KANSAS..AS SEEN ON WATER VAPOR IMAGERY...HAS QUICKLY ERODED THE CAP THAT WAS IN PLACE OVER SOUTHERN IOWA AND NORTHERN MISSOURI. THIS HAS HELP THE COLD FRONT SWEEP SOUTHEAST INTO NORTHERN MISSOURI THIS AFTERNOON. AS THE THUNDERSTORMS TRACK SOUTHEAST THEY WILL TAP THE 70+ SURFACE DEW POINTS...PROVIDING AMPLE ENERGY FOR FUELING THE STORMS. A WARM FRONT...MOVING NORTH THROUGH CENTRAL MISSOURI...SHOULD INHIBIT MOST OF THE STORM ACTIVITY AS IT MOVES SOUTH OF A LINE FROM SOUTHERN KANSAS CITY TO WARRENSBURG TO SEDALIA. THIS IS BACKED UP BY THE LARGE CAP ON THE 18Z SOUNDING OUT OF SPRINGFIELD. HENCE...THE SEVERE THUNDERSTORM WATCH FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 50 TILL 9 PM. WITH THE HIGH PRECIPITABLE WATER VALUES ASSOCIATED WITH THESE SURFACE BASED STORMS...HEAVY RAIN WILL BE A PROBLEM WITH ANY CONVECTION THAT PERSISTS INTO THE OVERNIGHT HOURS. THEREFORE...A FLOOD WATCH IS IN AFFECT FOR AREAS ALONG AND EAST OF A LINE FROM BETHANY TO OAK GROVE TO CLINTON. STORMS TO THE WEST OF THIS LINE SHOULD BE BRIEF ENOUGH AND LIMITED ENOUGH THAT FLOODING SHOULD NOT BE A PROBLEM. FOR FRIDAY...THE DRY AIR BEHIND TODAYS FRONT SHOULD GIVE US A REPRIEVE FROM THE THUNDERSTORM ACTIVITY THAT WE HAVE HAD OF LATE. TEMPS ARE EXPECTED TO BOUND BACK INTO THE 80S FOR MOST LOCATIONS FOR THE HOLIDAY WEEKEND...SEVERE THUNDERSTORMS AND HEAVY RAIN ARE STILL THREATENING. THE GFS AND ETA MODELS ARE DISPLAYING A HIGH AMOUNT AGREEMENT WITH RESPECT TO THE UPPER LEVEL TROUGH AND SURFACE FRONTAL FEATURES. THE WESTERLY UNDER CUTTING A GULF OF ALASKA LOW ARE PROGGED TO TURN THE TROUGH...THAT IS MOVING INTO THE WEST COAST...INTO MORE OF A CUTOFF LOW BY THE TIME IT MOVES ACROSS THE ROCKIES AND INTO THE UPPER MIDWEST. WITH REGARDS TO SATURDAYS WEATHER POTENTIAL...THE WARM FRONT THAT HAD BEEN FORECAST TO LIFT NORTH SATURDAY...AND ACT AS A FOCUS FOR SEVERE WEATHER...HAS BEEN MITIGATE IN THE LATEST MODEL RUNS. BOTH THE GFS AND ETA PLACE MORE EMPHASIS ON THE NORTHERN STREAM WAVE THAT DEFINES THE COLD FRONT THAT WILL BE DRAPED TO OUR EAST ACROSS NEBRASKA AND KANSAS...RATHER THAN THE SOUTHERN STREAM FEATURES THAT WOULD DEFINE A WEAK WARM FRONT THAT IS EXPECTED TO MOVE NORTH THROUGH MISSOURI. THE LIMITING FACTOR FOR THE MODELS LOOKS TO BE A LACK OF MID LEVEL MOISTURE AT THIS TIME. HOWEVER...WITH AFTERNOON CAPES PROGGED TO BE IN THE 3500-4500 J/KG RANGE...HILICITIES RUNNING AROUND 200-300 M2/S2...AND MID LEVEL LAPSE RATES FROM 7-8 C/KM...THOUGHTS ARE THAT SEVERE WEATHER IS STILL A GOOD BET. THE TIMING FOR THE ACTIVE CONVECTION LOOKS BEST FOR THE LATE AFTERNOON AND EARLY EVENING HOURS. ON SUNDAY...THE MODELS CONTINUE TO AGREE THAT THE COLD FRONT WILL BE DRAGGED THROUGH EAST KANSAS AND NORTHERN MISSOURI...BUT THEY HAVE SPEED UP ITS MOVEMENT BY SWINGING IT THROUGH THE FORECAST AREA BY THE LATE AFTERNOON HOURS. FOR THIS REASON I HAVE INTRODUCED LIKELY POPS FOR THE LAST HALF OF THE DAYLIGHT HOURS SUNDAY WHEN THE BEST AFTERNOON HEATING AND SYNOPTIC LEVEL FORCING SHOULD START THE CONVECTIVE ACTIVITY. CUTTER && .PREVIOUS DISCUSSION... 911 AM... HAVE CANCELLED THE FLASH FLOOD WATCH FOR THIS MORNING. ADDITIONAL THUNDERSTORMS CONTAINING HEAVY RAIN ARE NOT EXPECTED THROUGH THE REMAINDER OF THE MORNING. NRR 340 AM THU... CONCERN CONTINUES TO BE THE THREAT OF CONVECTION THE NEXT FEW DAYS WITH HEAVY RAIN ALSO A POSSIBLE CONCERN THIS MORNING. SURFACE ANALYSIS INDICATES A ILL DEFINED STATIONARY FRONT FROM EXTREME SOUTHEAST KANSAS TO SOUTHERN MISSOURI. SHORTWAVE EMBEDDED IN FAST ZONAL FLOW IN COMBINATION WITH ISENTROPIC LIFT ON THE 305-310K SURFACE WAS TRIGGERING A NARROW BAND OF THUNDERSTORMS FROM WEST CENTRAL MISSOURI. RUC AND MESOETA SUGGEST THAT THE ISENTROPIC LIFT WILL SHIFT NORTHEAST AND WEAKEN THIS MORNING...GRADUALLY ENDING THE THREAT OF THUNDERSTORMS BY LATE MORNING. WILL MAINTAIN THE FLOOD WATCH FOR THE SOUTHEAST COUNTIES...ALTHOUGH THE THREAT OF FLASH FLOODING IS DIMINISHING. CONSIDERED FLASH FLOOD WATCH FOR PORTIONS OF THE I-70 CORRIDOR THIS MORNING...BUT EXPECT ANY FLASH FLOODING TO BE ISOLATED. ANOTHER CONCERN IS THIS AFTERNOON AS A WEAK BOUNDARY PUSHES ACROSS THE SOUTHEAST ONE HALF OF THE CWA. MESOETA SHOWS CAP BUILDING INTO THE CWA THIS MORNING BUT WEAKENING THIS AFTERNOON. MESOETA PUSHES THE FRONT TO THE I-35 CORRIDOR BY NOON AND INTO THE SOUTHEAST ZONES THIS AFTERNOON. WITH STRONG INSTABILITY AND STRONG SFC-6KM SHEAR...EXPECT THUNDERSTORMS TO DEVELOP ALONG THE FRONT. DUE TO WEAK CONVERGENCE ALONG THE FRONT EXPECT ONLY SCATTERED DEVELOPMENT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THE THREAT OF TORNADOES IS LOW AS SHEAR UNIDIRECTIONAL. THE THREAT OF CONVECTION WILL DIMINISH BY THIS EVENING AS A WEAK BOUNDARY PUSHES INTO SOUTHERN MISSOURI. THE WEAK UPPER LOW ACROSS SOUTHERN ARIZONA AND NW MEXICO IS EXPECTED TO PASS SOUTH OF THE CWA ON FRIDAY AS PER THE ETA AND GFS...THUS WILL ONLY RETAIN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE EXTREME SOUTHERN PORTION OF THE CWA. BY SATURDAY AFTERNOON...THE WARM FRONT SHIFTS INTO NORTHERN MISSOURI. MESOETA/GFS BOTH INDICATE A WEAK SHORTWAVE EJECTING NORTHEAST FROM THE WESTERN US UPPER TROUGH. CONFIDENCE IS NOT HIGH WITH THIS FEATURE. HOWEVER...THIS FEATURE MAY TRIGGER THUNDERSTORMS ACROSS THE CWA SATURDAY AFTERNOON. ALTHOUGH SFC-6KM SHEAR PROFILE ONLY AROUND 30 KTS...THERE IS GOOD DIRECTIONAL SHEAR PRESENT WITH CAPES AROUND 3000 J/KG. IF ANY THUNDERSTORMS DO DEVELOP...THEY MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. MODELS NOW QUICKER WITH THE MOVEMENT OF THE UPPER TROUGH INTO THE CENTRAL PLAINS. THIS APPEARS REASONABLE GIVEN THE UPPER TROUGH APPROACHING THE PACIFIC NORTHWEST. MODELS SIMILAR IN DEPICTING A SURFACE LOW IN CENTRAL KANSAS BY MIDNIGHT SATURDAY NIGHT WITH A COLD FRONT EXTENDING NORTH OF THE LOW...WITH A DRY LINE EXTENDING SOUTH INTO WESTERN OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THESE FEATURES IN KANSAS SATURDAY AFTERNOON...THEN SHIFT INTO THE CWA SATURDAY NIGHT. MODERATE INSTABILITY AND INCREASING SHEAR SUGGEST THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. DESPITE NOCTURNAL COOLING...TORNADOES MAY STILL BE POSSIBLE. EARLY SUNDAY...THE COLD FRONT IS EXPECTED TO MOVE ACROSS THE CWA DURING THE DAY ON SUNDAY WITH THE SHEAR PROFILE BECOMING MORE UNIDIRECTIONAL. AS A RESULT...A SQUALL LINE WILL LIKELY DEVELOP ALONG THE FRONT WITH THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. DUE TO THE QUICKER MOVEMENT OF THE UPPER TROUGH...HAVE CUT PRECIPITATION CHANCES SUNDAY NIGHT AND MONDAY. DB && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...SEVERE THUNDERSTORM WATCH 308 TILL 6 PM FOR COUNTIES ALONG AND NORTH OF A LINE FROM MARYVILLE TO BETHANY TO TRENTON TO KIRKSVILLE. ...SEVERE THUNDERSTORM WATCH 310 TILL 9 PM FOR COUNTIES SOUTH OF A LINE FROM MARYVILLE TO BETHANY TO TRENTON TO KIRKSVILLE...AND NORTH OF MISSOURI HIGHWAY 50. ...FLOOD WATCH FROM 400 PM CDT THURSDAY UNTIL MIDNIGHT FRIDAY FOR ZONES MOZ005>008...MOZ014>017...MOZ022>025...MOZ030>033... MOZ038>040... MOZ044>046...MOZ054.
Hazardous weather outlook, May 27, 12:45 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1245 PM CDT THU MAY 27 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281100- ...SEVERE THUNDERSTORMS AND FLOODING ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS PORTIONS OF THE OUTLOOK AREA... ...SIGNIFICANT SEVERE WEATHER POSSIBLE SATURDAY AFTERNOON THROUGH SUNDAY WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE SATURDAY AFTERNOON AND SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WILL SINK SOUTHEAST ACROSS THE OUTLOOK AREA THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SOUTHEAST THIS AFTERNOON...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM MARYVILLE TO WARRENSBURG TO CLINTON. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ALTHOUGH THE POTENTIAL APPEARS LOW AT THIS TIME...THE THREAT OF AN ISOLATED TORNADO CANNOT BE RULED OUT. ADDITIONALLY...THE HEAVY RAIN FROM THESE STORMS COULD PRODUCE FLASH FLOODING PROBLEMS THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON SATURDAY...A WARM FRONT WILL MOVE RAPIDLY NORTH ACROSS MISSOURI AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE ROCKY MOUNTAIN REGION. ALTHOUGH WIDESPREAD THUNDERSTORM ACTIVITY IS NOT EXPECTED...A FEW SEVERE THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PLAINS SATURDAY NIGHT AND SUNDAY...A COLD FRONT WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI BY LATE SUNDAY MORNING. A WARM AND MOIST UNSTABLE AIRMASS WILL BE IN PLACE IN ADVANCE OF THE FRONT...WHICH WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS ACROSS KANSAS SATURDAY AFTERNOON. THESE STORMS WILL LIKELY MOVE EAST INTO MISSOURI AFTER MIDNIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. AS THE FRONT ENTERS THE OUTLOOK AREA ON SUNDAY...A LINE OF THUNDERSTORMS MAY DEVELOP ALONG THE FRONT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON SOUTHEAST OF A LINE FROM MARYVILLE TO WARRENSBURG TO CLINTON. SPOTTER ACTIVATION MAY BE NEEDED AGAIN SATURDAY AFTERNOON AND WILL LIKELY BE NEEDED SATURDAY NIGHT AND SUNDAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. CUTTER
In the hours before
Local storm report, May 27, 4:40 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 ESE BEVIER 39.72N 92.47W
05/27/2004 0.75 INCH MACON MO TRAINED SPOTTER
&&
MJMLocal storm report, May 27, 5:00 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL MACON 39.74N 92.47W
05/27/2004 0.88 INCH MACON MO TRAINED SPOTTER
0440 PM HAIL NEW CAMBRIA 39.78N 92.75W
05/27/2004 1.00 INCH MACON MO TRAINED SPOTTER
&&
NRRSpecial weather statement, May 27, 5:21 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 521 PM CDT THU MAY 27 2004 MOZ002>008-015>017-272320- ADAIR MO-GENTRY MO-GRUNDY MO-HARRISON MO-MERCER MO-NODAWAY MO- PUTNAM MO-SCHUYLER MO-SULLIVAN MO-WORTH MO- 521 PM CDT THU MAY 27 2004 SEVERE THUNDERSTORM WATCH NUMBER 308 HAS BEEN CANCELLED AS OF 521 PM CDT THURSDAY AFTERNOON. COUNTIES NO LONGER UNDER THIS SEVERE THUNDERSTORM WATCH INCLUDE... IN MISSOURI: ADAIR...GENTRY...GRUNDY...HARRISON...MERCER...NODAWAY...PUTNAM... SCHUYLER...SULLIVAN AND WORTH. THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED ACROSS THE AREA. CUTTER
Local storm report, May 27, 5:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL MOBERLY 39.42N 92.44W
05/27/2004 1.75 INCH RANDOLPH MO TRAINED SPOTTER
&&
NRRLocal storm report, May 27, 5:45 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL BYNUMVILLE 39.62N 92.83W
05/27/2004 1.25 INCH CHARITON MO LAW ENFORCEMENT
&&
NRRSpecial weather statement, May 27, 5:53 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 553 PM CDT THU MAY 27 2004 KSZ025-102-103-MOZ011>014-020>025-280200- ANDREW MO-ATCHISON KS-BUCHANAN MO-CALDWELL MO-CLINTON MO-DAVIESS MO- DE KALB MO-DONIPHAN KS-HOLT MO-LEAVENWORTH KS-LINN MO-LIVINGSTON MO- MACON MO- 553 PM CDT THU MAY 27 2004 SEVERE THUNDERSTORM WATCH NUMBER 310 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: ANDREW...BUCHANAN...CALDWELL...CLINTON...DAVIESS...DE KALB...HOLT... LINN...LIVINGSTON AND MACON. IN KANSAS: ATCHISON...DONIPHAN AND LEAVENWORTH. SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE ATCHISON...CHILLICOTHE AND ST JOSEPH. KSZ104-105-MOZ028>033-037>040-044>046-280200- CARROLL MO-CHARITON MO-CLAY MO-COOPER MO-HOWARD MO-JACKSON MO- JOHNSON MO-JOHNSON KS-LAFAYETTE MO-PETTIS MO-PLATTE MO-RANDOLPH MO- RAY MO-SALINE MO-WYANDOTTE KS- 553 PM CDT THU MAY 27 2004 SEVERE THUNDERSTORM WATCH NUMBER 310 REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: CARROLL...CHARITON...CLAY...COOPER...HOWARD...JACKSON...JOHNSON... LAFAYETTE...PETTIS...PLATTE...RANDOLPH...RAY AND SALINE. IN KANSAS: JOHNSON AND WYANDOTTE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE... KANSAS CITY...MARSHALL...MOBERLY...OLATHE...SEDALIA AND WARRENSBURG. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:11 PM CDT | Tornado Warning | EAX | Bates | 49 min |
| May 26, 9:59 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| May 27, 1:08 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 52 min |
| May 27, 1:29 PM CDT | Severe Thunderstorm Warning | EAX | Worth | 61 min |
| May 27, 1:42 PM CDT | Tornado Warning | EAX | Worth | 48 min |
| May 27, 1:58 PM CDT | Tornado Warning | EAX | Gentry | 47 min |
| May 27, 2:03 PM CDT | Tornado Warning | EAX | Harrison | 57 min |
| May 27, 2:41 PM CDT | Tornado Warning | EAX | Daviess, Grundy | 49 min |
| May 27, 3:14 PM CDT | Tornado Warning | EAX | Linn, Livingston | 61 min |
| May 27, 3:32 PM CDT | Severe Thunderstorm Warning | EAX | Andrew | 43 min |
| May 27, 3:45 PM CDT | Tornado Warning | EAX | Buchanan | 60 min |
| May 27, 3:46 PM CDT | Tornado Warning | EAX | Buchanan | 59 min |
| May 27, 4:05 PM CDT | Tornado Warning | EAX | Clinton | 55 min |
| May 27, 4:08 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon | 67 min |
| May 27, 4:28 PM CDT | Flash Flood Warning | EAX | Linn | 6 hr |
| May 27, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 56 min |
| May 27, 4:45 PM CDT | Flash Flood Warning | EAX | Macon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.